Sickness/Diarrhoea on the pill Watch

clg_96
Badges: 3
Rep:
?
#1
Report Thread starter 1 week ago
#1
On Sunday I took my pill as usual (Microgynon) and had severe vomiting/diarrhoea in the afternoon, so I took another pill as back up. I wasn't sick yesterday but I had 3 spouts of diarrhoea (once before taking my regular pill, once half an hour after taking my regular pill, and once more in the late evening). Was it okay that I didn't take a second pill as back up? I am on the last 3 days of my pill pack, so I was going to skip my week break and just continue on to a next pack to ensure I am covered. Is it also advised I use extra protection?

Thanks!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you have a food intolerance or allergy?

Yes - a food intolerance (36)
12.5%
Yes - a food allergy (33)
11.46%
Yes - an autoimmune disorder (i.e coeliac, colitis) (9)
3.13%
Yes - I have an intolerance and allergy (9)
3.13%
No (201)
69.79%

Watched Threads

View All
Latest
My Feed